Live CLARITIN Clear. Active Ingredients: Each Capsule: Loratadine 10 mg Inactive Ingredients: Caprylic/Capric Glycerides; FD&C Blue No. 1; Gelatin; Glycerin; Pharmaceutical Ink; Polysorbate 80; Povidone; Purified Water; Sorbitol Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24 hour, non-drowsy (when taken as directed). Liquid-filled capsules. 10 capsules for 10 days of relief.